MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 3 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US MBT REV TIB TRAY SIZE 3 15MM; MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Catalog Number 129435315
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address tibial pain.It was also reported that the patient mentioned fall and the surgeon thought that there might be some loosening of the tibial component so the surgeon elected to revise the tibia.Doi: (b)(6) 2012; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIB TRAY SIZE 3 15MM
Common Device Name
MBT TIBIAL TRAY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7348434
Report Number1818910-2018-55414
Device Sequence Number48417
Product Code NJL
UDI-Device Identifier10603295026020
UDI-Public10603295026020
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129435315
Device Lot Number290791
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date03/19/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR